# SDR SWAA2024042578294

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 21,511 hours, 10,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PANEL LEAKING RIGHT WING PANEL 632PB<[01] R&R RIGHT WING FUEL ACCESS PANEL 632PB PER AMM 28-11-11. LEAK CHECK GOOD.
